Arkansas, 2024Flood in Arkansas, June 11, 2024
June 11, 2024 · NWS LZK · 1 event in 1 county or zone
Heavy rain brought flooding to the Black River at Black Rock for a short time on June 11, 2024.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain brought flooding to the Black River at Black Rock for a short time on June 11, 2024.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 11, 5:46 AM CST, 59 minutes earlier.
Area forecast discussion, Jun 11, 5:46 AM CST, 59 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
646 AM CDT Tue Jun 11 2024
...New AVIATION...
.SHORT TERM...
(Today through Wednesday Night)
Issued at 409 AM CDT Tue Jun 11 2024
The Mid-South was under the influence of a broad sfc ridge that
extended fm the western Great Lakes southward into the Ozarks.
Cooler and somewhat drier air contd to filter into the FA via a
light E/NE wind flow. Abundant high clouds were noted acrs the
region early this mrng, assocd with an upper lvl system to the west.
Predawn temps ranged fm the upper 50s to the upper 60s.
Not much new to discuss regarding the weather the next few days as
the sfc ridge wl persist acrs the region. The aforementioned upper
system wl track sloly to the east into Wed. It still appears that
any precip assocd with this feature wl stay to our southwest.
Otherwise, temps are expected to rmn close to seasonal norms today,
with highs in the 80s. Highs on Wed wl begin to inch up a few
degrees as upper heights start to incrs. This trend wl cont beyond
this fcst PD.
&&
.LONG TERM...
(Thursday through Monday)
Issued at 409 AM CDT Tue Jun 11 2024
The period will begin with high pressure building over the region
from the central/southern Plains. Under the ridge, mostly dry
conditions are expected, and hot temperatures are in the forecast
Friday through the weekend.
While well above normal temperatures will be noted, heat index
values will not be an issue initially. Given dewpoints in the
50s/60s the first couple days of the period, heat indices will
fall short of triple digits. However, moisture will slowly
increase with time, and much of the state except the
Ozark/Ouachita Mountains will experience heat indices from 100 to
105 degrees on Sunday.
Early next week, the ridge will wobble to the east. There is some
indication that tropical moisture will head this way from the Gulf
Coast on Monday. Temperatures will not be as hot, and there will be
isolated to scattered showers and thunderstorms during the
afternoon/evening.
&&
.AVIATION...
(12Z TAFS)
Issued at 643 AM CDT Tue Jun 11 2024
VFR conds wl prevail with periods of high clouds expected. A few
mid lvl clouds may work into southwestern sections later today.
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...44
LONG TERM....46
AVIATION...44
Hazardous weather outlook, Jun 11, 2:51 AM CST, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
351 AM CDT Tue Jun 11 2024
ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-121000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
351 AM CDT Tue Jun 11 2024
This Hazardous Weather Outlook is for a Large Part of Arkansas.
.DAY ONE...Today and Tonight
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
No hazardous weather is expected at this time.
High temperatures later this week will be topping out well into
the 90s. Meanwhile, relative humidity levels will also be
increasing, resulting in heat indices approaching the century
mark in many areas heading into the weekend.
.Spotter Information Statement...
Spotter activation will not be needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
44
Flood, Lawrence
- When
- June 11, 6:45 AM CST to 2:00 PM CST
- Where
- Lawrence County, 1.01 mi NNE of Black Rock to 1.72 mi NNW of Powhatan
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 36.114, -91.095
Heavy rain brought flooding to the Black River at Black Rock in mid June.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, June 11 to 12, 202410 deaths · 4 events
- Flooding in Florida, June 11, 2024$11 million · 3 events
- Flash Flooding and Flooding in Florida, June 11 to 16, 2024$7.1 million · 52 kt wind · 11 events
- Wildfire in Colorado, June 11 to 21, 2024$1.0 million · 1 event
- Damaging Winds in Texas, June 11, 2024$68,000 · 87 kt wind · 5 events
- Heat in California, June 11, 20245 injured · 1 event
- Excessive Heat in Puerto Rico, June 11 to 15, 202424 events
- Heat in California, June 11 to 12, 202416 events
- Marine Thunderstorm Winds in Gulf of Mexico, June 11 to 12, 202413 events
- Heat in Texas, June 11 to 14, 202410 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, June 11 to 12, 20245 events
- Flood and Damaging Winds in Florida, June 11, 2024$5,000 · 50 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1196876.